Treatment with corticosteroids (especially prednisolone ≥20 mg/day or equivalent) is associated with an increased risk of infection. However, it is unclear whether corticosteroid therapy is associated with an increased risk of developing COVID-19 or its complications. Data on budesonide, a topical corticosteroid with low systemic bioavailability, show that these drugs are associated with significantly fewer side effects compared to systemic corticosteroids and their side effects are close to placebo. If possible, corticosteroids should be avoided and a rapid dose reduction considered, and a switch to budesonide is recommended. This must be taken into account, taking into account the risk of exacerbation of CKD. If a patient with COPD is in contact with a person with COVID-19 or develops COVID-19, it is recommended to gradually reduce the dose of corticosteroids, the use of budesonide is preferred, but taking into account the severity of COPD and the risk of exacerbation.
"It was an ordinary day, a cold morning. I was sleeping after a night shift and woke up from the fact that massive shelling had begun. A tank unit of 16 tanks approached us. Our armored personnel carrier was shot down before my eyes and I ran to help pull the guys out, but did not I ran a little, there were about seven meters left, I could hear the whistle of shells, explosions and darkness ... I rubbed my eyes from the ground and saw that there was a bare bone in the place of the arm, I thought that I should see what was happening with my legs, if I could move. "I thought that I would die, but I was lying, I realized that I would not die for a long time, that I would live and I had to do something, and I put on a tourniquet," the military man says.
Experts refer to the third category of skin manifestations as pink lichen and papulosquamous rashes, which are infectious-allergic skin lesions associated with COVID-19 infection. The clinical feature of pink lichen in this case is the absence of maternal plaque. The fourth category includes a measles rash. To the fifth - toxicodermia. This rash is associated with individual intolerance of patients of certain groups of drugs. The sixth category of skin manifestations of coronavirus infection, scientists include urticaria, which in some cases may be a harbinger of the onset of COVID-19.
Лечение кортикостероидами (особенно преднизолоном в дозе ≥20 мг/сут или его эквивалент) связано с повышенным риском инфицирования. Однако неясно, связана ли терапия кортикостероидами с повышенным риском развития COVID-19 или ее осложнений. Данные о будесониде , кортикостероидах местного действия с низкой системной биодоступностью показывают, что эти препараты связаны со значительно меньшим количеством побочных эффектов по сравнению с системными кортикостероидами и их побочные эффекты приближены к плацебо.